MathSciNet Relay Station
MathSciNet bibliographic data
MR1342494 47A60 (46L89 47A20 47A45)
Popescu, Gelu Functional calculus for noncommuting operators. Michigan Math. J. 42 (1995), no. 2, 345–356.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement